MathSciNet Relay Station
MathSciNet bibliographic data
MR69274 (16,1011f) 30.0X
Evans, J. P.; Walsh, J. L. On interpolation to a given analytic function by analytic functions of minimum norm. Trans. Amer. Math. Soc. 79, (1955). 158–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement